IHEP OpenIR  > 理论物理室
STATIC AND SPHERICALLY SYMMETRIC DYON SOLUTIONS IN SU(N) GAUGE THEORY
Ma ZQ(马中骐)
1983
发表期刊A Monthly Journal of Science
期号1页码:328-332
通讯作者马中骐
摘要A few years ago, 'tHooft and Polyakov found out a finite-mass regular monopole solution in SU (2) gauge field. They discussed the interaction system of SU (2) (SO(3)) gauge field and Higgs field in adjoint representation, assumed, as an ansatz,
关键词gauge assumed adjoint infinity ordinary string 一诚 Olive latter inserted
收录类别CNKI
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/215921
专题理论物理室
推荐引用方式
GB/T 7714
Ma ZQ. STATIC AND SPHERICALLY SYMMETRIC DYON SOLUTIONS IN SU(N) GAUGE THEORY[J]. A Monthly Journal of Science,1983(1):328-332.
APA 马中骐.(1983).STATIC AND SPHERICALLY SYMMETRIC DYON SOLUTIONS IN SU(N) GAUGE THEORY.A Monthly Journal of Science(1),328-332.
MLA 马中骐."STATIC AND SPHERICALLY SYMMETRIC DYON SOLUTIONS IN SU(N) GAUGE THEORY".A Monthly Journal of Science .1(1983):328-332.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
664.pdf(256KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。